Write a review

Latisse Did Not Change My Eye Color or Cause "Sunken Eyes!" - Sacramento, CA

I've used Latisse for more than 3 years. I have 3...

I've used Latisse for more than 3 years. I have 3 light-eyed friends that have used it longer than I have. None of us have ever experienced an adverse effect as a result of using this product. It does NOT change your eye color or cause you to have "sunken eyes." I'm posting a few pictures that I've taken over the past year.
If you're interested in the product, TRY it! I love the results and I'm so glad I tried it for myself!!!
Do you have any photos without makeup, and less saturated?
Reply
No, I never leave the house without make-up! After I wash my face tonight I'll take a picture for you.
Reply
wow you have some beautiful eyelashes! i hope i get this result!!! and your right the horror stories are scary, i guess it depends on if you are using it safely or not. thanks for the info i will now trim down my brushes (it seemed too big but i never even thought about trimming it!) and use one drop/brush for both eyes! can you post some before pictures if you have them?
Reply

These are the pictures SweetTart and Onamona requested.

-:- Message from RealSelf staff -:-

This comment does not follow our Community Guidelines and/or Terms of Service. We reserve the right to remove any post for any reason.
Reply
Here's the link to an article in a medical journal that discusses the side effect of periorbital fat atrophy that bimatoprost can cause. It specifically states that cosmetic use, as in Latisse, is also implicated. I'm posting this not to be argumentative, but as information that I think anyone using Latisse or considering using it should be aware of. http://www.revophth.com/content/d/glaucoma_management/c/36943/
Reply
Hi, thanks for sharing your experience with Latisse. Your eyes and lashes are very dramatic, and your eye color appears to have remained nice and bright. I have to agree with cat 4114 with regard to your deep upper sulcus, however. Whether this was always your natural anatomy or has been gradually influenced by bimatoprost use isn't something anyone can tell from the pictures you've posted, but they do show pretty classic features of the periorbital fat atrophy with deepening of the upper sulcus that's documented in medical articles. This is what happened to me - my eye color wasn't affected, but my upper orbits hollowed and deepened where the bony rim became very apparent and more upper lid became exposed. Before Latisse (used two years), the area above my eye was full and youthful, with no outline of the bony orbital rim at all visible. And for what it's worth, I used tiny amounts just along the upper lash line, 3-5 days/week. My lower lid area didn't experience any hollowing. In any case, I'm glad you're pleased with your experience, but it's inaccurate to state that the product does not cause side effects just because you don't think it has for you or your friends. It absolutely can and does for some people, and doesn't seem to for others. That's how it is with all drugs (and bimatoprost is very much a drug) - the listed side effects aren't an issue for most people, but a percentage of users will experience them. All the best.
Reply
Dr. Cook

5 out of 5 stars Overall rating
Was this review helpful? 3 others found this helpful